i have been on lortab 10/500 for about two yrs. now. for lower back pain. i must admit i enjoyed the initial buzz that i got from the pills as well as the pain relief. the problem is that lortab no longer works for me. i was taking up to to 10 pills a day. i told my doc that i wanted to change meds because of all of the apap , i was concerned about my liver. he put me on percocets 10/325 along with fentanyl patches 25 mcg . i gota say i enjoy pain meds i like the euphoria that they give i know the train has to stop sooner or later but i am enjoyng the ride as of now! i am kinda leary of these patches though heard some bad things ? any-one on these meds wanna share some insight?
I was on the patches about 3 years ago. The patches, oxys and vics all at the same time. Detoxing off of those patches are WICKED to say the least. I'm not sure to what extent your back pain is, and I'm not trying to minimize your pain or your situation, but I was told by several doctors that these patches were supposed to be prescribed for people with pain resulting from major diseases such as cancer. I was pretty out of it when taking just the pills, but when I added the patches to my daily cocktail I soon found myself getting into car accidents, screwing things up at work several times a day, not eating, not sleeping, not caring about anything including myself. The buzz is not worth that. Your life is not worth that. If you are trying to quit pain meds or even taper off, I would not wear these patches if I were you.
dont you think that the jump from hydrocodone to fentanyl patches is a lil drastic? i notice the box says "for opioid tolerant patients only" i dont think i am that tolerant of opioids even though i was taking about 80/90 mg of hydro per day! right now i am just taking the percocets. i like being able to control my dosage i dont really wanna put on a patch and be committed to 72 hours of ....????. what if i have a bad reaction? sure i can take off the patch but i would still have the effects ,be it good or bad. for atleast 15 more hours.? i have moderate to severe pain lower back, degenerative disc
The patches are pretty potent! I do think it's a drastic jump from the pills to the patches. Even though it was 3 years ago that I had wore them, I just recently relapsed (5 months ago) and started with the vics and norco again. I knew I had to quit when my doctor recently offered to refer me to pain management which to me equalled stronger narcotics along with starting up the patches again. That scared me enough to quit again, which I did on Sunday, but I am on the Suboxone as of Monday to help me through this. When I read your post and it mentioned the patches I just got scared, my heart dropped! I was pretty heavy on the pills back then - 20 a day mixing oxys and vics and even though I would considered that "opiate tolerant", the first time I wore the patch I was still throwing up and it took me a while to get used to them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.